# SDR 95FDEA01732

- Difficulty date: November 14, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N490FE
- Make and model: Boeing 727227
- Aircraft serial: 21493
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 700
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION (C53-111-01-2), ON SKIN AT BS 700 WL 145 RBL 8 O/B OF STR 28R FOUND ON INNER SURFACE WHILE WORKING NR0235.  CORROSION ON SKIN AT BS 700 WL 145 RBL 8 O/B OF  STR 28R WAS FOUND TO BE OUT OF LIMITS PER FEDEX SRM 53-30-1.  REMOVED DAMAGED AREA, FABRICATED DOUBLER, CLEANED, TREATED AND INSTALLED PER FEDEX 53-30-3.
